I haven't been on my tegretol for two days because I have been out and now I don't feel right.I feel as though I'm having tremors all over.
Hi, I agree with my friend masso. See that doc, or call this morning. Yet, if you have been without your medication for two days, get thyself to your pharmacy and get your refill right now, or have your spouse or a friend pick up your rx, don't wait! You could be suffering a withdrawal type effect from NOT having your Tegretol! Or, you could be having those tremors because Tegretol affects the brain, ya don't want to be late with a refill again! Very important that you refill your meds when it's time.
A good way to do this is to get four of those plastic weekly medication containers with each day of the week written upon the tops. Fill all four, for your months supply of medication. When you are on your last week, call your pharmacy and get your rx refilled. This is how I keep track of all my fibromyalgia medications.
Wishing you all the best,
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2009 • 1 answer
Posted 24 Jan 2010 • 1 answer
Posted 31 Aug 2010 • 1 answer
Posted 23 May 2011 • 1 answer
Posted 4 Jun 2011 • 4 answers